# SDR DALA2023062605122

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 112,692 hours, 16,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 CREWREST EMERGENCY LIGHT ON AFT LEFT WALL INOP, GREEN RUNNING MAN WILL REQ P/N BR9795-001. CORRECTIVE ACTION: R/R CREW REST EXIT SIGN PER B767 AMM 33-51. OPS CHK NML. MEL/ PLAC REMOVED, 'M' PROC REVERSED (4150728)
